REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3706
Tytuł: Topological Interpretation of Rough Sets
Autorzy: Grabowski, Adam
Słowa kluczowe: rough sets
rough approximations
Kuratowski closure-complement problem
topological spaces
Data wydania: 2014
Data dodania: 9-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 22, Issue 1, 2014, Pages 89-97
Abstrakt: Rough sets, developed by Pawlak, are an important model of incomplete or partially known information. In this article, which is essentially a continuation of [11], we characterize rough sets in terms of topological closure and interior, as the approximations have the properties of the Kuratowski operators. We decided to merge topological spaces with tolerance approximation spaces. As a testbed for our developed approach, we restated the results of Isomichi [13] (formalized in Mizar in [14]) and about fourteen sets of Kuratowski [17] (encoded with the help of Mizar adjectives and clusters’ registrations in [1]) in terms of rough approximations. The upper bounds which were 14 and 7 in the original paper of Kuratowski, in our case are six and three, respectively. It turns out that within the classification given by Isomichi, 1st class subsets are precisely crisp sets, 2nd class subsets are proper rough sets, and there are no 3rd class subsets in topological spaces generated by approximations. Also the important results about these spaces is that they are extremally disconnected [15], hence lattices of their domains are Boolean. Furthermore, we develop the theory of abstract spaces equipped with maps possessing characteristic properties of rough approximations which enables us to freely use the notions from the theory of rough sets and topological spaces formalized in the Mizar Mathematical Library [10].
Afiliacja: Institute of Informatics University of Białystok Akademicka 2, 15-267 Białystok Poland
URI: http://hdl.handle.net/11320/3706
DOI: 10.2478/forma-2014-0010
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2014, Volume 22, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2014-0010.pdf246,48 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons